# SDR CALA2021081101321

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,869 hours, 14,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 /H FWD MIDDLE PARTITION AILSE EMERGENCY LIGHT FOUND CRACK ED REF HAECO NON-ROUTINE NO.9450795 - ORIGINATED BY EMP V905504 SPEC NO.B777-33-3-7030 PERFORMED BY EMP V905504, REPLACED DOOR 1 L/H FWD MIDDLE PARTITI ON LT AND CONDITION CHECK AND TEST OK REF TO AMM 33-51-05-960-80 2 REV 92A
